# SDR USAA2015010700005

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 47,197 hours, 17,501 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS 1R DOOR DIFFICULT TO ARM.  CLEANED DEBRIS FROM FLOOR.  OPERATION NORMAL.
